Voprosy meditsinskoi khimii (ISSN 0042-8809)

Effect of tuberculosis infection and antibacterial preparations on thiamine metabolism

   
Arkhipova O.P.
PubMed Id: 1216765
Year: 1975 vol: 21  issue:5  pages: 485-489
Abstract: Effects of tuberculous infection and monotherapy during three months with ethyone amide, etoxide and canamycin on thiamin metabolism were studied. The state of the metabolism was estimated by monitoring the content of radioactive thiamin in tissues and blood and by following its excretion. In guinea pigs generalized tuberculosis caused impairments in utilization of the administered thiamin. Content of the vitamin was decreased 3.5-4 fold in tissues, especially, in kidney and liver tissue but its excretion from the organism was increased almost three-fold as compared with healthy animals. Treatment of animals with ethyone amide, etoxide and canamycin within three months did not restore the impaired thiamin metabolism. In the animals the assimilation of the administered thiamin constituted 17,5-20% as compared with healthy animals; this phenomenon was accompanied by an increased urinary excretion of the vitamin.
Download PDF:
Reference: Arkhipova O.P., Effect of tuberculosis infection and antibacterial preparations on thiamine metabolism, Voprosy meditsinskoi khimii, 1975, vol: 21(5), 485-489.
References
 1975(Vol:21)
 1974(Vol:20)
 1973(Vol:19)
 1972(Vol:18)
 1971(Vol:17)
 1970(Vol:16)
 1969(Vol:15)
 1968(Vol:14)
 1967(Vol:13)
 1966(Vol:12)